MathSciNet Relay Station
MathSciNet bibliographic data
MR2351127 (2008h:60315) 60J45 (58J65 60J65)
Byczkowski, Tomasz; Graczyk, Piotr; Stós, Andrzej Poisson kernels of half-spaces in real hyperbolic spaces. Rev. Mat. Iberoam. 23 (2007), no. 1, 85–126.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement